Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 4, Pages 611–620 (Mi zvmmf7469)  

This article is cited in 1 scientific paper (total in 2 paper)

On a method of solving the complete eigenvalue problem for a degenerate matrix

V. N. Kublanovskaya

Leningrad

Full text: PDF file (1046 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:4, 1–14

Bibliographic databases:

UDC: 518:512.25
Received: 13.08.1965

Citation: V. N. Kublanovskaya, “On a method of solving the complete eigenvalue problem for a degenerate matrix”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966), 611–620; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 1–14

Citation in format AMSBIB
\Bibitem{Kub66}
\by V.~N.~Kublanovskaya
\paper On a method of solving the complete eigenvalue problem for a degenerate matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 4
\pages 611--620
\mathnet{http://mi.mathnet.ru/zvmmf7469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201058}
\zmath{https://zbmath.org/?q=an:0171.36003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 4
\pages 1--14
\crossref{https://doi.org/10.1016/0041-5553(66)90001-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7469
  • http://mi.mathnet.ru/eng/zvmmf/v6/i4/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, M. Matin far, A. A. Chesnokov, “Computer algebra procedures for the Drazin inversion of a singular matrix”, Comput. Math. Math. Phys., 44:7 (2004), 1093–1101  mathnet  mathscinet  zmath
    2. M. K. Kerimov, L. Yu. Kolotilina, T. Ya. Konkova, V. N. Simonova, V. B. Khazanov, “Pamyati professora Very Nikolaevny Kublanovskoi”, Zh. vychisl. matem. i matem. fiz., 53:1 (2013), 163–168  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:329
    Full text:149
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021